# SDR 29GA2014061600001

- Difficulty date: June 16, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 29,658 hours, 33,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROW 3-4 DETACHED AND INOPERATIVE. REPAIRED WIRE AT EMERGENCY LIGHTS ROW 3-4 OPS CHECK GOOD.
